# SDR UALA2011083004648

- Difficulty date: August 29, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 87,695 hours, 14,028 cycles
- Engine: Pwa PW4060
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Separated
- Location: Accessory Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LEFT AC BAY DOOR LOST IN FLIGHT.  FOUND LEFT AC BAY ACCESS DOOR NOT WITH ACFT UPON ARRIVAL IN ORD. LT PACK BAY ACCESS DOOR 4 EA HINGE ASSY REMOVED DUE TO DAMAGE. BEGAN INSTALLATION OF LT AC BAY DOOR. BEGAN INSTALLING HI-LOKS IN HINGES. REPLACED 4EA DAMAGED HINGES FOR LT AC BAY DOOR. ACCOMPLISH A GENERAL VISUAL INSPECTION OF THE AIRPLANE STRUCTURE FOR ANY ASSOCIATED DAMAGE. REF GNMM 8-0-01-001 P26. VISUAL INSPECTION ACCOMPLISHED AND DAMAGE DOCUMENTED REF GNMM 8-0-01 PG26.
